MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS40210
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the stent delivery wire (sdw) was returned, along with another sdw and a microcatheter.The introducer sheath was not returned.The stent was located within the proximal lumen of the microcatheter.The microcatheter was cut in order to retrieve the stent.There was an unknown material (possibly some sort of tubing like polytetrafluoroethylene (ptfe)) present on the distal end of the stent.All 3 marker bands were present on both ends of the stent.The sdw was kinked/bent at the distal end.The functional inspection was unable to be performed as the stent was returned in a deployed state.The reported event ¿stent difficult/unable to advance or pullback through catheter¿ could not be replicated.However, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the stents would not go through the subject microcatheter and there was no additional information provided by the customer.The stent delivery wire (sdw) was returned, along with another sdw and a microcatheter.The introducer sheath was not returned.The stent was located within the proximal lumen of the microcatheter.The microcatheter was cut in order to retrieve the stent.There was an unknown material (possibly some sort of tubing like ptfe) present on the distal end of the stent.The sdw was kinked/bent at the distal end.Based on the limited details provided, it is likely that unknown procedural factor(s) resulted in the user experiencing difficulty while attempting to advance the stent through the microcatheter.Upon recognizing this, (increased resistance while advancing), the user attempted to withdraw the stent.During this action, as the stent reached the proximal end of the microcatheter, it naturally began to open/deploy as it exited the lumen and entered the microcatheter hub.The distal bumper of the sdw (which is smaller in diameter than the proximal bumper used to advance the stent) then slipped through the stent, leaving it partially deployed inside the microcatheter.Additionally, tortuous anatomy may have contributed to the resistance encountered during advancement.However, as insufficient information was provided by the customer, a definitive root cause cannot be conclusively determined.This remains the most likely explanation for the damage and observations noted during the analysis, based on the available information.An assignable cause of procedural factors has been assigned to the reported event ¿stent difficult/unable to advance or pullback through catheter¿ and to the analysed event ¿stent deployed prematurely during use¿ , ¿stent deformed¿ and ¿sdw kinked/bent¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
It was reported that the subject stent would not go through the microcatheter.The subject stent was returned for analysis and was examined.During device investigation and analysis, it was discovered that the subject stent had deployed prematurely during use.There is no additional information available.

Brand Name
NEUROFORM ATLAS 4.0MM X 21MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24929832
Report Number3008881809-2026-00233
Device Sequence Number5381015
Product Code QCA
UDI-Device Identifier07613327382174
UDI-Public(01)07613327382174(17)290521(10)24981155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS40210
Device Lot Number24981155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown